# SDR DALA2024120211346

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Plate
- Condition: Corroded
- Location: Aft Main Cabin F
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION IN AFT MAIN CABIN FLOOR STRUCTURE PRESSURE PLATE APROX' BS.1716 RBL.9.5. DOT 129-059. CORRECTIVE ACTION: REMOVED CORROSION FROM AFT MAIN CABIN FLOOR STRUCTURE PRESSURE PLATE APROX' BS.1716 RBL.9.5 IAW B757-200-SRM-51-10-02, EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-51 AD1, REPAIR OF AREA DEEMED OUT OF LIMITS AT MAIN CABIN FLOOR STRUCTURE PRESSURE PLATE APROX' BS.1716 RBL.9.5 WAS ACCOMPLISHED ON N/R'S 00390 AND 00392. (0681331)
